The La Salle invariance principle for multidimensional dynamical systems
Portugaliae mathematica, Tome 31 (1972) no. 4, pp. 215-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1972__31_4_115181,
author = {Cesar, M.O. and Lopes, F. and Oliva, W.M.},
title = {The {La} {Salle} invariance principle for multidimensional dynamical systems},
journal = {Portugaliae mathematica},
pages = {215--230},
year = {1972},
volume = {31},
number = {4},
mrnumber = {0305875},
zbl = {0259.35004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1972__31_4_115181/}
}
TY - JOUR AU - Cesar, M.O. AU - Lopes, F. AU - Oliva, W.M. TI - The La Salle invariance principle for multidimensional dynamical systems JO - Portugaliae mathematica PY - 1972 SP - 215 EP - 230 VL - 31 IS - 4 UR - http://geodesic.mathdoc.fr/item/PORMA_1972__31_4_115181/ LA - en ID - PORMA_1972__31_4_115181 ER -
Cesar, M.O.; Lopes, F.; Oliva, W.M. The La Salle invariance principle for multidimensional dynamical systems. Portugaliae mathematica, Tome 31 (1972) no. 4, pp. 215-230. http://geodesic.mathdoc.fr/item/PORMA_1972__31_4_115181/